MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REV TRAY 0TH 1.5MM OFFSET; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REV TRAY 0TH 1.5MM OFFSET; SHOULDER JOINT METAL PROSTHESIS
Model Number DWF500
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation was conducted and confirmed that two specific lots of flex reversed tray have been swapped and contain the incorrect product in the package : aequalis ascend flex reversed tray (+)0 thickness, 1.5mm offset, reference dwf510, lot 1197aw and aequalis ascend flex reversed tray (+)0 thickness, 0.0mm offset, reference dwf500, lot 1179aw a review of the device history for the reported lot did not indicate any abnormalities.Based on investigation, the root cause was attributed to a manufacturing related issue.The affected parts were recalled.This event is related to voluntary recall fa- wmg-2021-005 for product mix.Device not yet received.
 
Event or Problem Description
Today i had a wrong implant in a package.The package indicated dwf510 and it seemed to have a dwf500 in the package.

Brand Name
TORNIER FLEX SHOULDER SYS REV TRAY 0TH 1.5MM OFFSET
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key13048760
Report Number3000931034-2021-00354
Device Sequence Number3912840
Product Code KWS
UDI-Device Identifier03700386941030
UDI-Public03700386941030
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDWF500
Device Catalogue NumberDWF510
Device Lot Number1197AW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown